# SDR AALA202201101956

- Difficulty date: January 6, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N992AN
- Make and model: Boeing 737*
- Aircraft serial: 31071
- Aircraft time: 36,970 hours, 15,185 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: REPEAT MIC NUMBER 9971662 TO INCLUDE AFT LEFT LAVATORY SMOKE DETECTOR GOING OFF DURING DECENT. REPLACED FORWARD AND AFT LEFT LAVATORY SMOKE DETECTORS PER 26-14-00.
